# SDR UPS96220809

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654197734
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION IN SEAT TRACK RBL 62 STA 360 TO 380 WL 208.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 51-10-1.  REMOVED AND REPLACED SEAT TRACK AT RBL 62 STA 360 TO 380 WL 208 IAW SRM 51-3-5, 51-20-151, 51-30-2.
